RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 5, Pages 763–770 (Mi mz11859)  

On the Similarity of Certain Integer Matrices with Single Eigenvalue over the Ring of Integers

S. V. Sidorov

Lobachevski State University of Nizhni Novgorod

Abstract: The problem of the similarity of integer matrices with single eigenvalue over the ring of integers is considered. A criterion for a matrix to be similar to a Jordan block is obtained. In addition, a similarity criterion for matrices whose minimal polynomial has degree 2 is obtained.

Keywords: similarity of matrices, Jordan form, Smith normal diagonal form, ring of integers.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-06249
This work was supported by the Russian Foundation for Basic Research under grant 15-01-06249.


DOI: https://doi.org/10.4213/mzm11859

Full text: PDF file (454 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:5, 756–762

Bibliographic databases:

UDC: 512.64
Received: 12.11.2017
Revised: 16.07.2018

Citation: S. V. Sidorov, “On the Similarity of Certain Integer Matrices with Single Eigenvalue over the Ring of Integers”, Mat. Zametki, 105:5 (2019), 763–770; Math. Notes, 105:5 (2019), 756–762

Citation in format AMSBIB
\Bibitem{Sid19}
\by S.~V.~Sidorov
\paper On the Similarity of Certain Integer Matrices with Single Eigenvalue over the Ring of Integers
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 5
\pages 763--770
\mathnet{http://mi.mathnet.ru/mz11859}
\crossref{https://doi.org/10.4213/mzm11859}
\elib{https://elibrary.ru/item.asp?id=37424229}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 5
\pages 756--762
\crossref{https://doi.org/10.1134/S0001434619050122}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000473246800012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85068141133}


Linking options:
  • http://mi.mathnet.ru/eng/mz11859
  • https://doi.org/10.4213/mzm11859
  • http://mi.mathnet.ru/eng/mz/v105/i5/p763

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:172
    References:27
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021